| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 4.0mmx60mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, on the fifth inflation at 10 atmospheres for 30 seconds, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient was in good condition after the procedure.